# SDR HALA2012101700218

- Difficulty date: October 17, 2012
- Submitted: October 18, 2012
- Operation: Air carrier
- Aircraft: N592HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33468
- Aircraft time: 36,743 hours, 6,819 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Condition: Inoperative
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O MCDU BLANK.  RESET F/O FMC CDU AND COMPUTER CIRCUIT BREAKERS, OPS CHECK OK IAW MM 34-61-00.  SUSPECT POWER TRANSFER CAUSED GLITCH.
